MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. TELEPORT MICROCATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. TELEPORT MICROCATHETER
Catalog Number 221-15-1000U
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The teleport microcatheter was being used as a transfer catheter to exchange the workhorse wire for the csi viperwire via a radial approach.When an attempt was made to remove the teleport from the vessel, it appeared to seize up on the viperwire or be lodged against the distal aspect of the lesion in the rca.The teleport was unable to be torqued, advanced, or removed.The physician forcibly pulled all devices out of the rca and everything was removed.Additional femoral access was obtained and a fine cross catheter was used and would not cross the lesion.A second teleport microcatheter was inserted and successfully crossed the lesion.The viperwire was re-inserted and atherectomy treatment was performed at the distal lesion.Per the opinion of the physician, minimal improvement was obtained and due to the procedure approaching three hours in length, the decision was made to abort the procedure.The patient was in stable condition following the procedure and no complications were reported.An additional procedure at (b)(6) hospital is planned.The catheter will be returned for analysis.

Brand Name
TELEPORT MICROCATHETER
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no.1st jinkui road
futian free trade zone
shenzhen, 51803 8
CH  518038
MDR Report Key9178060
Report Number3014148220-2019-00004
Device Sequence Number18918677
Product Code DQY
UDI-Device Identifier06934955943072
UDI-Public06934955943072
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Catalogue Number221-15-1000U
Device Lot Number4307301811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/12/2019
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;